# SDR DALA2017070305211

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL HAS HEAVY CORROSION LOCATED BETWEEN STA 1600-1620 RBL 2.90. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED.
